# SDR CALA2023012000156

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102452
- Condition: Corroded
- Location: Bs 1417 S39l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0049 BULK CGO COMPT - BS 1417, S39L-S39R BILGE SHEAR TIES FOUND CORROSION AS MARKED. TRANSFER REF NON - ROUTINE WO.1259412. BULK CGO COMPT STA1417 S39L-S39R BILGE SHEAR TIE REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02.
